# SDR FDEA201703160931

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY STRINGER AT XOS 661 - 667, FOUND CRACKED.  REPAIRED IAW SRM 57-40-03-2R, FIGURE 202, REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
